共 50 条
- [1] MOLECULAR OVERLAP INTEGRALS WITH EXPONENTIAL-TYPE ORBITALS [J]. JOURNAL OF CHEMICAL PHYSICS, 1986, 84 (03): : 1598 - 1605
- [3] MOLECULAR OVERLAP INTEGRALS WITH EXPONENTIAL-TYPE ORBITALS - COMMENT [J]. JOURNAL OF CHEMICAL PHYSICS, 1987, 87 (06): : 3709 - 3711
- [4] Molecular Integrals for Exponential-Type Orbitals Using Hyperspherical Harmonics [J]. ADVANCES IN QUANTUM CHEMISTRY, VOL 70, 2015, 70 : 265 - 324
- [5] On new exponential-type operators [J]. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2022, 116
- [7] APPROXIMATION BY EXPONENTIAL-TYPE OPERATORS [J]. ACTA MATHEMATICA HUNGARICA, 1989, 54 (3-4) : 303 - 308
- [9] APPROXIMATION BY AN EXPONENTIAL-TYPE COMPLEX OPERATORS [J]. KRAGUJEVAC JOURNAL OF MATHEMATICS, 2023, 47 (05): : 691 - 700
- [10] Direct result on exponential-type operators [J]. APPLIED MATHEMATICS AND COMPUTATION, 2008, 204 (01) : 109 - 115